# SDR WX0A2014081172087

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT & LT FWD OVERWING EXITS, TOP WHITE EMER EXIT SIGNS DO NOT ILLUMINATE.  REPLACED EMER LIGHT POWER SUPPLY AT ROW 17 IAW AMM 33-53-00.  ALL LIGHTS OPERATE NORMALLY.
